CSpace
secondorderasymptoticefficiencyinapartlyautoregressivemodel
Liang Hua
1996
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume9Issue:2Pages:164
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36808
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liang Hua. secondorderasymptoticefficiencyinapartlyautoregressivemodel[J]. systemsscienceandmathematicalscience,1996,9(2):164.
APA Liang Hua.(1996).secondorderasymptoticefficiencyinapartlyautoregressivemodel.systemsscienceandmathematicalscience,9(2),164.
MLA Liang Hua."secondorderasymptoticefficiencyinapartlyautoregressivemodel".systemsscienceandmathematicalscience 9.2(1996):164.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liang Hua]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liang Hua]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liang Hua]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.